Department of Mathematics
University of California, Berkeley
970 Evans Hall #3840
Berkeley, CA 94720-3840
lovejoy at math dot berkeley dot edu
Universite Denis Diderot - Paris 7
75205 Paris Cedex 13
lovejoy at math dot cnrs dot fr
Phone: +33 (0)1 57 27 92 49
Olivier Mallet, 2005-2008
Jehanne Dousse, 2012-2015
Isaac Konan, 2017-
Modular forms and quantum knot invariants, Banff, March 11-16, 2018.
Automorphic forms: advances and applications, May 25-29, 2015, CIRM
Automorphic forms workshop, March 11-14, 2013, Dublin
Hypergeometric series and their generalizations in algebra, geometry, number theory and physics, May 29 - June 1, 2012, Paris
Prospects in q-series and modular forms, July 14-16, 2010, Dublin
colored Jones polynomial and Kontsevich-Zagier series for double
twist knots (with Robert Osburn)
of Capparelli's identity (with Jehanne Dousse)
some special families of q-hypergeometric Maass forms (with Kathrin Bringmann and Larry Rolen)
Int. Math. Res. Not. IMRN, to appear.
for overpartitions with even smallest parts (with Min-Joo Jang)
Int. J. Number Theory 14 (2018), 2023-2033.
partial theta identities and conjugate Bailey pairs, II. Multisums (with Byungchan Kim)
Ramanujan J. 46 (2018), 743-764.
a Rogers-Ramanujan type identity from crystal base theory (with
Proc. Amer. Math. Soc. 146 (2018), 55-67.
generalizations of Schur's theorem
in: Analytic Number Theory, Modular Forms, and q-Hypergeometric Series, Springer Proceedings in Mathematics and Statistics vol. 221, Springer, Cham, 2017.
formulas for families of unified Witten-Reshetikhin-Turaev invariants
(with Kazuhiro Hikami)
Commun. Number Theory Phys. 11 (2017), 249-272.
theta double sums (with Robert Osburn)
Glasgow Math. J. 59 (2017), 323-348.
indefinite theta identities (with Byungchan Kim)
J. Aust. Math. Soc. 102 (2017), 255-289.
into distinct parts without short sequences (with Youn-Seo Choi and
J. Number Theory 175 (2017), 117-133.
unimodal sequences and related functions: parity, mock modularity and
quantum modularity (with Byungchan Kim and Subong Lim)
Proc. Amer. Math. Soc. 144 (2016), 3687-3700.
partition identity and the universal mock theta function g2(x;q)
(with Kathrin Bringmann and Karl Mahlburg)
Math. Res. Lett. 23 (2016), 67-80.
partial theta identities and rank differences for special unimodal
sequences (with Byungchan Kim)
Ann. Comb. 19 (2015), 705-733.
with restricted odd differences (with Kathrin Bringmann, Jehanne
Dousse and Karl Mahlburg)
Electron. J. Combin. 22 (2015), no.3, paper 3.17.
quadratic double sums (with Robert Osburn)
Indag. Math. 26 (2015), 697-712.
hall compositions and Andrews' generalization of the Watson-Whipple
transformation (with Sylvie Corteel and Carla Savage)
J. Combin. Theory Ser. A 134 (2015), 188-195.
two tenth order mock theta identities (with Robert Osburn)
Ramanujan J. 36 (2015), 117-121.
knots and quantum modular forms (with Kazuhiro Hikami)
Res. Math. Sci. 2:2 (2015).
rank of a unimodal sequence and a partial theta identity of Ramanujan
(with Byungchan Kim)
Int. J. Number Theory 10 (2014), 1081-1098.
pairs and indefinite quadratic forms
J. Math. Anal. Appl. 410 (2014), 1002-1013.
mock modular q-series (with Robert Osburn)
J. Indian Math. Soc., Special Volume to commemorate the 125th Birth Anniversary of Srinivasa Ramanujan and the National Mathematics Year - 2012 (2013), 45-61.
q-difference equations for partitions without k-sequences (with
Kathrin Bringmann and Karl Mahlburg)
Legacy Of Ramanujan, Ramanujan Mathematical Society Lecture Notes 20 (2013), 129--137.
double sums as mock theta functions (with Robert Osburn)
Pacific J. Math. 264 (2013), 151–162 .
Bailey chain and mock theta functions (with Robert Osburn)
Adv. Math. 238 (2013), 442-458.
partial theta identities and conjugate Bailey pairs
Ramanujan J. 29 (2012), 51-67.
properties of generating functions for generalized odd rank moments
and odd Durfee symbols (with Claudia Alfes and Kathrin
Math. Proc. Cambridge Phil. Soc. 151 (2011), 385-406.
properties of smallest parts functions (with Scott Ahlgren and
Adv. Math. 228 (2011), 629-645.
the modularity of the unified WRT invariants of certain Seifert
manifolds (with Kathrin Bringmann and Kazuhiro Hikami)
Adv. Appl. Math. 46 (2011), 86-93.
forms and four partition functions modulo 3 (with Robert
Integers 11 (2011), 47-53.
with rounded occurrences and attached parts
Ramanujan J. 23 (2010), 307-313.
differences for overpartitions (with Robert Osburn)
Acta Arith. 144 (2010), 193-212.
identities involving the sixth order mock theta functions
Proc. Amer. Math. Soc. 138 (2010), 2547-2552.
properties of generating functions for generalized rank moments and
Durfee symbols (with Kathrin Bringmann and Robert Osburn)
Int. Math. Res. Not. (2010), no. 2, 238-260.
and the q-Bailey identity (with Sylvie Corteel)
Proc. Edinburgh Math. Soc. 52 (2009), 297-306.
differences for partitions without repeated odd parts (with Robert
J. Théor. Nombres Bordeaux 21 no. 2 (2009), 313-334.
and crank moments for overpartitions (with Kathrin Bringmann and
J. Number Theory 129 no. 7 (2009), 1758-1772 .
weighted by the parity of the crank (with Dohoon Choi and Soon-Yi
J. Combin. Theory Ser. A 116 (2009), 1034-1046.
and class numbers of binary quadratic forms (with Kathrin
Proc. Nat. Acad. Sci. USA vol. 106 no. 14 (2009), 5513-5516.
overpartitions, twisted divisor functions, and Rogers-Ramanujan
identities (with Olivier Mallet)
South East Asian J. Math. Math. Sci. (G.E. Andrews' 70th birthday issue) 6 (2008), 23-36.
differences for overpartitions (with Robert Osburn)
Quart. J. Math. (Oxford) 59 (2008) 257-273.
and congruences for overpartition pairs (with Kathrin Bringmann)
Int. J. Number Theory 4 (2008), 303-322.
and conjugation for a second Frobenius representation of an
Ann. Combin. 12 (2008), 101-113.
pairs and two classes of basic hypergeometric series (with Olivier
Adv. Math. 217 (2008), 386-418.
extension to overpartitions of the Rogers-Ramanujan identities for
even moduli (with Sylvie Corteel and Olivier Mallet)
J. Number Theory 128 (2008), 1602-1621.
rank, overpartitions, and weak Maass forms (with Kathrin
Int. Math. Res. Not. (2007), rnm063.
and overpartitions with attached parts
Arch. Math. (Basel) 88 (2007), 316-322.
terms, jagged partitions, and partitions with difference two at
Aequationes Math. 72 (2006), 299-312.
Ann. Inst. Fourier (Grenoble) 56 (2006), 781-794.
iterative-bijective approach to generalizations of Schur's theorem
(with Sylvie Corteel)
Europ. J. Combin. 27 (2006), 496-512.
theorem on seven-colored overpartitions and its applications
Int. J. Number Theory. 1 (2005) 215-224.
and conjugation for the Frobenius representation of an overpartition
Ann. Combin. 9 (2005) 321-334.
and generating functions for generalized Frobenius partitions (with
Sylvie Corteel and Ae Ja Yee)
Mathematics and Computer Science III: Algorithms, Trees, Combinatorics, and Probabilities (2004) 15-24.
and real quadratic fields
J. Number Theory 106 (2004), 178-186.
theorems of the Rogers-Ramanujan type
J. London Math. Soc. 69 (2004), 562-574.
Proc. Amer. Math. Soc. 132 (2004), 1507-1516.
(with Sylvie Corteel)
Trans. Amer. Math. Soc. 356 (2004), 1623-1635.
lacunary partition functions
Illinois J. Math. 47 (2003), 769-773.
theorem for overpartitions
J. Combin. Theory Ser. A 103 (2003), 393-401.
generating functions for values of Dirichlet and other L-functions
(with Ken Ono)
Proc. Nat. Acad. Sci. USA vol. 100 no. 12 (2003), 6904-6909.
number of partitions into distinct parts modulo powers of 5
Bull. London Math. Soc. 35 (2003) no. 1, 41-46.
with designated summands (with George E. Andrews and Richard P.
Acta Arith. 105 (2002) no. 1, 51-66.
Math. Res. Lett. 9 (2002), 191-198.
of Ramanujan's congruences for the partition function modulo powers
of five (with Ken Ono)
J. Reine Angew. Math. 542 (2002), 123-132.
partitions and the combinatorics of Ramanujan's 1psi1 summation (with
J. Combin. Theory Ser. A 97 (2002), 177-183.
arithmetic of the number of partitions into distinct parts (with
Mathematika 48 (2001), 203-211.
partitions and a modular K3 surface (with David Penniston)
Contemp. Math. 291 (2001), 177-182.
divisibility and distribution of partitions into distinct parts
Adv. Math. 158 (2001), 253-263.
type congruences for three-colored Frobenius partitions
J. Number Theory 85 (2000), 283-290.